Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe acne problem. Not cured by medicine. Could it be due to hormonal imbalance? Any cure?

Hi, just want to ask about hormonal imbalance. I am 20yrs old and have a severe acne . I had been treating them for 7yrs now by using antiacne creams, facial washes, etc and none of them worked. So i think hormonal imbalance is the reason why i am experiencing this kind of disease. How can i cure them? Do i have to see an OBgyn here in my place?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Severe acne could be due to hormonal derangement. In such cases, usually there are complaints of coarse hair growth, irregular menses, oily coarse skin, dandruff and hair fall along with cystic nodular acne.
To diagnose the same, you might need to to undergo few tests and a pelvic ultrasonography. So consult a gynaecologist or dermatologist for the same as acne treatment depends upon severity and cause of the lesion.
To treat the same, you might require a course of oral and topical anti acne drugs, hormonal pills etc.
Hope that answers your query. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor